# SDR QMLA2011102611105

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 4,959 hours, 13,402 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 1506
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,959 hours, 13,402 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC FOUND A CRACK IN A MAIN ROTOR BLADE WHILE PERFORMING AN AIRWORTHINESS INSP OF THE ACFT.  THE BLADE IS CRACKED 73" FROM THE BLADE CUFF TO THE T/E.  THE CRACK EXTENDS FORWARD AT A 45 DEGREE ANGLE APPROX 6" IN LENGTH.  MFG HAS ISSUED ASB EC135-62A-014 WHICH PERTAINS TO THIS MRB CRACK.  THE ACFT IS CURRENTLY OOS AWAITING A REPLACEMENT BLADE.
